Google+ Followers

Monday, 23 December 2013

Week 3.............In The Thick Of It!!!

Hi Folks.

As the title of this posts suggests Week 3 was certainly the worst week so far after quitting
the "Bastard Betnovate".
I am currently on day 176 of my withdrawal from Topical Steroids, and looking back at the early stages of the TSW I can honestly say I don't know how i got through it! A case of having to i suppose!!!
If you have been following my blog you will know that i spent a few months on the countdown to my withdrawal gathering information and researching how things will be, how my body will react, how it will effect my family and general day to day living. That research was invaluable but the thing it can't prepare you for is the pain, the insane itch, the uncomfortable feeling of getting in the shower, the sore dry skin after getting out or the stinging the moisturiser can cause.
If anyone is reading this post and are planning on stopping the use of Topical Steroids, i don't wish to put you off. Its the best and only thing to do to get yourself better, it doesn't seem that way at the very start but as everyone on the ITSAN website claims it does get easier and you do heal, but not overnight!

I emailed Josh in Australia (redskinrecoverydiary.blogspot) when gathering information and he summed it up perfectly in one of his replies, I hope he doesn't mind me using this:
If you are reading this Josh and you do mind, I can easily remove it.

"All power to you, write off a year or two of your life now, but you will be better off for it.  In my opinion steroids are completely f*#@ed, spread the word, tell your friends & co-workers, let the world know how badly we got screwed by modern medicine!!"

Week 3 saw my previous symptoms get worse, much worse.
Things seemed to be made worse by my sleep deprivation, in this week i was averaging 2 hours sleep in every 24!!
My neck was constantly oozing, i was wrapping tissues around it at night so to save the pillow from getting wet and sticky, it didn't work!
My hands covered in splits on both sides and on the palms I started developing huge clusters of spots, some had pus in, others just clear fluid. picking up a knife and fork felt like i was being poked with pins and needles, painful.
Arms had now developed the deep red sleeve that stopped just short of my palms but carried on wrapping its way round onto the tops of my hands, text book Topical Steroid Withdrawal!!!
The whole of my body resembled that of sunburn and felt like it, I had been red for a while even when using Betnovate but this was different, it looked painful.
So, with my symptoms getting worse, my family could see that my mental health was starting to deteriorate also. I shall leave that subject for next time.

Wishing you all good health, healing and a Very Merry Christmas


Love, light and peace
Siegfried x

3504

No comments:

Post a Comment